I have RRMS, diagnosed 2 months ago and just started Rebif. My question is, I also have Meniere's Disease and accute osteoarthritis. There are many interacting symptoms and I never know what I'm feeling. The most aggrivating one recently is muscle knee pain so intense sometimes I need help getting up. Both knees have been replaced many years ago and the hardware has been declared flawless. What's up? I'm constantly dizzy. Is that the MS or the Meniere's?
Hi katy and Welcome to the MS Forum. We are glad you decided to post.
I would suspect that your dizziness can be coming from the ear problems. It would be unusual in my opinion, for MS to present this way. Can it happen in MS? Yes it can. Your physical history suggests that your knee pain has something to do with inflammation around your knee and you need to get back with the doctor that replaced your knees.
Your Meniere's should be followed up by an ear, nose and throat doctor.
I know that you are already on Rebif, so may I suggest that you find out if dizziness is one of the side effects?
I hope that others will come along to try and give you some more insight than I am able to give. You have come to the right place, Katy and we are glad that you are here.
Hi Heather -- Thaks for the comments. Your observations are pretty much along the same lines as I have been feeling. I have a great ENT who actually decided that something else was going on and sent me to the neruologist who diagnosed me with MS. The ENT is still with me and taking good care of the Meniere's that till continues. I've been to the orthopedic that replaced my knees and only comments that the prosthetics are in good shape. Its just like the muscles don't exist. Thanks. Lets keep in touch. Katy
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.